# SDR 29GA2018050100001

- Difficulty date: May 1, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 36,627 hours, 41,196 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHTS ILLUMINATED WHEN THE FA TESTED EMERGENCY LIGHT SYSTEM.   CYCLED THE CIRCUIT BREAKER L8.  OPS CHECKED GOOD IAW AMM 33-50-00-02, 33-50-00-01, AND 33-50-00-05-01.
